# SDR CALA2017042801144

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 60,568 hours, 21,402 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LOWER SKIN CRACKED 2 PLACES STA 147.9 APPROX 16" AND 24.5" AFT OF FRONT SPAR. CATEGORY B REPAIR INSTALLED PER SRM 55-10-01, REPAIR 11.
